Top
20
Doctor insights on: Spotting For Three Weeks

Share
1

1
Depo due next month. I been spotting for three weeks when will it ever stop?

Depo due next month. I been spotting for three weeks when will it ever stop?

Depo: Need more information but contact your doctor about this. It would be good to be sure everything is ok ...Read more

Dr. Dennis Higginbotham
912 doctors shared insights

Spotting (Definition)

Spotting (vaginal spotting) is a symptom in which a woman has light bleeding from the vagina between menstrual cycles. Spotting is usually very light and may be just a ...Read more


2

2
I been spotting for three weeks straight now. I am 32years old and this is the first time this happen to me.what is wrong with me?

I been spotting for three weeks straight now. I am 32years old and this is the first time this happen to me.what is wrong with me?

GYN: You may be having breakthrough bleeding due to hormonal fluctuations and cycles often become irregular and regulate with timr; however, I suggest a comprehensive GYN exam. ...Read more

6

6
I have Nexplanon; I have been spotting for three weeks now and have not had a regular period since getting it. I took a preg. test that came back neg.

I have Nexplanon; I have been spotting for three weeks now and have not had a regular period since getting it. I took a preg. test that came back neg.

Normal: Nexplanon is a progesterone only contraceptive method. Progesterone only methods do not make you have regular periods. Bleeding can be absent, prolonged or random and sometimes will just be a little spotting or brown discharge. All of these are normal on Nexplanon. They usually become less frequent with time. Best wishes! ...Read more

See 1 more doctor answer
Dr. Alvin Lin Dr. Lin
1 doctor agreed:
7

7
I'm on implanon and the pill, my period came on time but only lasted two days, ever since I've been spotting for three weeks. What could this mean?

Dr. Alvin Lin Dr. Lin
1 doctor agreed:

Implanon AND pill?: We don't usually prescribe both Implanon (implanted hormonal birth control) and oral birth control pill. Regardless, spotting is common side effect of both. Check out http://www.drugs.com/implanon.html for info on Implanon. Same website, can give you info on your specific pill. Don't forget to make him wear a condom each & every time to minimize sexually transmitted disease/infection risk. ...Read more

8

8
I have been spotting for 3 weeks, but am on the combined pill?

I have been spotting for 3 weeks, but am on the combined pill?

Can happen: This can sometimes happen when stareting this pill, especially in the first 3 months. If it is happening later than 3 months after starting the pill, you need to see your doctor ...Read more

9

9
Im on the implamon and I have been spotting for 3 weeks on and off why is that?

Im on the implamon and I have been spotting for 3 weeks on and off why is that?

Common: Spotting is extremely common with implanon. It can last for several months. It is rarely ever of any significant concern. You may use additional medication such as low-dose estrogen pills to attempt to remove the bleeding. But these are unnecessary. It should go away on its own. ...Read more

10

10
Lutera after abortion. I started the following Sunday as directed, and now I’m spotting everyday 3 weeks later. Is this normal? Should I change brands

Lutera after abortion. I started the following Sunday as directed, and now I’m spotting everyday 3 weeks later. Is this normal? Should I change brands

Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more

12

12
Taking lybrel for 4 months, no bleeding for 3 months now spotting for 3 weeks?

Taking lybrel for 4 months, no bleeding for 3 months now spotting for 3 weeks?

Normal: Continuous birth control pills such as Lybrel very commonly have unusual bleeding associated with their use. No periods is the goal but frequently break through bleeding and spotting occur several months into this type of regimen. ...Read more

13

13
Hello i have pcos ive been spotting for 3 weeks should i be worried?

Hello i have pcos ive been spotting for 3 weeks should i be worried?

No: Irregular menses may not signal any significant problems. Report this to your Gyn, and follow up to get proper management. ...Read more

See 1 more doctor answer
14

14
Still spotting brown 3 weeks after period?

Still spotting brown 3 weeks after period?

?stress ?: Contact your primary provider and be sure. ...Read more

16

16
She has been spotting for 3 weeks straight, havent had sex for a month now what could it be.?

She has been spotting for 3 weeks straight, havent had sex for a month now what could it be.?

Present & Absent: If your significant other is on the pill, spotting may be the result of the hormone formulation. If not, since her bleeding is "present" and your sex life "absent" encourage her to see a GYN MD for other causes. ...Read more

18

18
Does a hemorrhagic cyst cause spotting? Been spotting for 3 weeks and it changed from light pink to drk red. My Dr., didn't really explain anything

Does a hemorrhagic cyst cause spotting?  Been spotting for 3 weeks and it changed from light pink to drk red. My  Dr., didn't  really explain anything

It may: If the hemorrhagic cyst is a luteal cyst you may spot off and on. Often, heavier bleeding is a sign that the cyst has resolved (gone away.) Keep in touch with your gyn doctor during this time. ...Read more

19

19
I've been on the Nuvaring for a few years, recently I've been getting a long period of light spotting for 3 weeks or so?

I've been on the Nuvaring for a few years, recently I've been getting a long period of light spotting for 3 weeks or so?

Sure: Breakthrough bleeding is when someone bleeds at the wrong time while on birth control such as Nuvaring. It usually resolves on its own and does not mean something is wrong with the birth control. Sometimes removing the Nuvaring for 5 days and then placing a new one hits the reset button and stops breakthrough bleeding ...Read more